TU Darmstadt / ULB / TUbiblio

On the Phan system of the Schur cover of $\SU(4,32)$

Horn, Max (2007):
On the Phan system of the Schur cover of $\SU(4,32)$.
47, In: Designs, Codes and Cryptography 47, pp. 1-3, [Article]

Item Type: Article
Erschienen: 2007
Creators: Horn, Max
Title: On the Phan system of the Schur cover of $\SU(4,32)$
Language: English
Journal or Publication Title: Designs, Codes and Cryptography 47
Volume: 47
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item